# SDR UIEA2017062701069

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,770 hours, 19,815 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR MESSAGE CLIMBING THROUGH 14000'FT, ATB.
